Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Bian, S., et al. “Ultra-contractivity for keller-segel model with diffusion exponent m > 1-2/d.” Kinetic and Related Models, vol. 7, no. 1, Mar. 2014, pp. 9–28. Scopus, doi:10.3934/krm.2014.7.9. Full Text

Degond, P., et al. “Evolution of the Distribution of Wealth in an Economic Environment Driven by Local Nash Equilibria.” Journal of Statistical Physics, vol. 154, no. 3, Feb. 2014, pp. 751–80. Scopus, doi:10.1007/s10955-013-0888-4. Full Text

Degond, P., et al. “Flow on sweeping networks.” Multiscale Modeling and Simulation, vol. 12, no. 2, Jan. 2014, pp. 538–65. Scopus, doi:10.1137/130927061. Full Text

Chen, X., et al. “A note on Aubin-Lions-Dubinskiǐ Lemmas.” Acta Applicandae Mathematicae, vol. 133, no. 1, Jan. 2014, pp. 33–43. Scopus, doi:10.1007/s10440-013-9858-8. Full Text

Coquel, F., et al. “Well-Posedness and Singular Limit of a Semilinear Hyperbolic Relaxation System with a Two-Scale Discontinuous Relaxation Rate.” Archive for Rational Mechanics and Analysis, vol. 214, no. 3, Jan. 2014, pp. 1051–84. Scopus, doi:10.1007/s00205-014-0773-6. Full Text

Goudon, T., et al. “Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows with variable fluid density.” International Journal for Numerical Methods in Fluids, 2014.

Degond, P., et al. “Large-scale dynamics of mean-field games driven by local nash equilibria.” Journal of Nonlinear Science, vol. 24, no. 1, Jan. 2014, pp. 93–115. Scopus, doi:10.1007/s00332-013-9185-2. Full Text

Chen, X., et al. “Existence and uniqueness of global weak solution to a kinetic model for the sedimentation of rod-like particles.” Communications in Mathematical Sciences, vol. 12, no. 8, Jan. 2014, pp. 1579–601. Scopus, doi:10.4310/CMS.2014.v12.n8.a10. Full Text

Chae, D., et al. “Well-posedness for hall-magnetohydrodynamics.” Annales De L’Institut Henri Poincare (C) Analyse Non Lineaire, vol. 31, no. 3, Jan. 2014, pp. 555–65. Scopus, doi:10.1016/j.anihpc.2013.04.006. Full Text

Huang, Y. L., et al. “A generalized mac scheme on curvilinear domains.” Siam Journal on Scientific Computing, vol. 35, no. 5, Nov. 2013. Scopus, doi:10.1137/120875508. Full Text

Pages